# SDR SWAA2022012117006

- Difficulty date: April 15, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E PANEL 651GB AFT SEAL RETAINER IS CRACKED AT O/B EDGE / REMOVED AND REPLACED RIGHT WING T/E PANEL 651GB SEAL RETAINER IAW SOPM 20-50-01
